# SDR FDEA202102010258

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 34,079 hours, 18,837 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0901
- Condition: Delaminated
- Location: Center Ib Hinge
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER CENTER IB HINGE ARM OB SURFACE AND CENTER OB HINGE ARM OB SURFACE FOUND DELAMINATION, SIZE: 20MM*10MM D: 1.6MM, 25MM*15MM D:1.33MM.  COMPLIED WITH EA 6-5750-T0359226 P1, TITLE: WING - FLIGHT SURFACES - LT 5 SPOILER CENTER HINGE ARMS OUTSIDE SURFACES DELAMINATION.  REPAIRED THE LT WING NR 5 SPOILER, SPOILER CENTER IB HINGE ARM OB SURFACE AND CENTER OB HINGE ARM OB SURFACE DELAMINATION.  THIS IS CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
